Separate names with a comma.
Discussion in 'Peafowl' started by q8peafowl, Mar 30, 2015.
I volunteered to treat this peahen, what would you suggest to treat her with?
I believe she has a respiratory infection i lost one like this, look in her mouth behind her tongue and i bet you will see yellow mucus as for the treatment Tylan 200 is all i know but Kathy is real,l up on dosage and how much so let her tell you.
This is what mine looked like, if you see this take a q-tip and dab it on that area and twirl it around so it will catch on the q-tip and remove as much as you can because she will suffocate as she is now, i would check here very often and try to keep that mucus at bay till the tylan starts to take affect.
I lost my hen within hours of finding her ill, here are the photos of what suffocated her.
The mucus on her tongue is from her airway, i removed it with that wire to show what it was but in your case use a q-tip
I just looked inside her mouth but i can't find something like this, her mouth almost looks normal from inside, i do have Tylan 200 if i have to use it. By the way, she was suffering like this for more than a month, i'm surprised she is still alive, i may go to the vet tomorrow also.
Poor thing how does she eat? she sounds very distressed struggling for air, perhaps there is something stuck in her airway, going to be hard to see down that long neck, perhaps vet can find out for sure.
Makes my heart sad to watch the video.
Yeah, she looks worse than i thought, i don't know how she was eating but of course she was eating all that time depending on herself.
The airway is separate from the esophagus so she can eat but she must have inhaled something into her airway and it is stuck there for good obviously if she has been this way for a month already, don't know how to clear an airway on a peafowl but sure would like to know if that is indeed what it is and the vet can clear it so please ask to watch and tell us.
He said she has inflammation of the respiratory tract, i already gave her Doxycycline pills last night and he asked me to continue giving her these pills for 7 days.
Any idea what cause this, is it contagious?